Cross Reference Down

Bhole, G, Shukla, A and Mahesh, TS (2015). Benford analysis: A useful paradigm for spectroscopic analysis. Chemical Physics Letters 639, pp. 36–40.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Bhole, G, Shukla, A and Mahesh, TS (2014). Benford distributions in NMR. arXiv:1406.7077 [physics.data-an]; last accessed February 25, 2017. View Complete Reference Online information Works that this work references Works that reference this work
Busta, B and Sundheim, R (1992). Detecting manipulated tax returns with the use of Benford's Law. Center for Business Research Working Paper W95-106-94, St. Cloud State University, Minnesota. View Complete Reference Online information Works that this work references Works that reference this work
Busta, B and Weinberg, R (1998). Using Benford’s law and neural networks as a review procedure. Managerial Auditing Journal 13(6), 356-366. View Complete Reference Online information Works that this work references Works that reference this work
Cáceres, JLH, García, JLP and et al. (2008). First digit distribution in some biological data sets. Possible explanations for departures from Benford's Law. Electronic J Biomed 1, 27-35. View Complete Reference Online information Works that this work references Works that reference this work
De Ceuster, MJK, Dhaene, G and Schatteman, T (1998). On the hypothesis of psychological barriers in stock markets and Benford’s law. Journal of Empirical Finance 5(3), pp. 263-279. DOI:10.1016/S0927-5398(97)00024-8. View Complete Reference Online information Works that this work references Works that reference this work
Docampo, S, del Mar Trigo, M, Aira, M, Cabezudo, B and Flores-Moya, A (2009). Benford’s law applied to aerobiological data and its potential as a quality control tool . Aerobiologia 25, 275-283 . ISSN/ISBN:0393-5965. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Moret, MA, de Senna, V, Pereira, MG and Zebende, GF (2006). Newcomb-Benford law in astrophysical sources. International Journal of Modern Physics C 17(11), pp. 1597-1604. ISSN/ISBN:0129-1831. DOI:10.1142/S0129183106010054. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Rane, AD, Mishra, U, Biswas, A, De, AS and Sen, U (2014). Benford's law gives better scale exponents in phase transitions of quantum XY models. http://arxiv.org/abs/1405.2744 (Submitted on 12 May 2014); last accessed 23 June 2014. View Complete Reference Online information Works that this work references Works that reference this work
Sambridge, M, Tkalčić, H and Jackson, A (2010). Benford's law in the Natural Sciences. Geophysical Research Letters 37: L22301. DOI:10.1029/2010GL044830. View Complete Reference Online information Works that this work references Works that reference this work
Sen, A and Sen, U (2011). Benford's law detects quantum phase transitions similarly as earthquakes. EPL (Europhysics Letters) 95(5), 50008, 1-6. DOI:10.1209/0295-5075/95/50008. View Complete Reference Online information Works that this work references Works that reference this work
Sottili, G, Palladino, DM, Giaccio, B and Messina, P (2012). Benford's Law in Time Series Analysis of Seismic Clusters. Mathematical Geosciences Volume 44, Number 5 (2012), pp. 619-634. DOI:10.1007/s11004-012-9398-1. View Complete Reference Online information Works that this work references Works that reference this work